# SDR ANCF2015031802

- Difficulty date: March 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N789AV
- Make and model: Airbus A320-214
- Aircraft serial: 4789
- Aircraft time: 9,185,126 hours, 9,491 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START, FLIGHT CONTROL SPOILER FAULT NR 5, BOTH.  IAW AMM 27-96-00-710-020-A.  THE OPERATIONAL TEST OF THE SIDE STICK WAS ACCOMPLISHED WITH TEST SATISFACTORY & AMM 27-96-00-740-001.  GND SCANNING OF EFCS 1.2 WERE PERFORMED WITH TEST SATISFACTORY.
